# SDR 03280652

- Difficulty date: October 7, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 7,898 hours, 6,519 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CEILING EMERGENCY LIGHT 2ND FROM FROM WAS FOUND INOPERATIVE.  MAINTNANCE PERSONNEL REMOVED AND REPLACED THE BULB.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
